# SDR ASAA2012072692614

- Difficulty date: July 2, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 61,304 hours, 33,590 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 66166911
- Condition: Missing
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L1 DOOR MADE CRACKING / BANGING NOISE FOR DURATION OF FLIGHT.  DOOR WAS BULGING INWARD APPROX 1-2 FROM ABOUT HALFWAY UP AND FROM APPROX 6 FROM EITHER SIDE. GROUNDED.  INSPECTED L1 DOOR REF AMM 52-11-00-206-001. FOUND LOWER FWD STOP PIN LOCK SPRING MISSING AND STOP PIN MIS-ADJUSTED.  ADJUSTED STOP PIN AND INSTALLED LOCK SPRING REF AMM 52-11-00-705-007.  ALSO FOUND UPPER DOOR LINER OUT OF POSITION.  REMOVED AND CORRECTLY INSTALLED UPPER DOOR LINER REF AMM 52-11-31-404-009. DOOR OPS CKS GOOD REF AMM 52-11-00-755-051. PRESSURIZED ACFT AND DOOR OPS AND LEAK CKS GOOD REF AMM 05-51-91-702-001. NO NOISE HEARD FROM DOOR OR LINER.
